American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C63) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Joshua Frisch and Omer Tamuz. Transitive graphs uniquely determined by their local structure. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] James H. Schmerl. Semialgebraic graphs having countable list-chromatic numbers. Proc. Amer. Math. Soc. 144 (2016) 1429-1438.
Abstract, references, and article information   
View Article: PDF

[3] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480. MR 2996951.
Abstract, references, and article information   
View Article: PDF

[4] K. Petersen and A. Varchenko. Path count asymptotics and Stirling numbers. Proc. Amer. Math. Soc. 140 (2012) 1909-1919.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia